# SDR 2012FA0000610

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: General aviation
- Aircraft: N576ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10962
- Aircraft time: 2,897 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 07436311
- Condition: Damaged
- Location: Nlg
- Part time: 2,897 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, INNER NOSE STRUT TUBE UPPER CAP RIVET WERE FOUND TO BE MIGRATING.
